Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

Night Nurse Cold Remedy

£8.49

Night Nurse Liquid eases the symptoms of colds and flu, to help you get a good night’s sleep.

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Night Nurse Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from the major cold and flu symptoms. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night’s sleep and to wake feeling better.

What is Night Nurse?

Night Nurse is a medication that helps you relieve your cold and flu symptoms, which stops you from getting a good night’s sleep. It contains;

  • Paracetamol which relieves pain and reduces fever symptoms
  • Dextromethorphan which reduces any coughing
  • Promethazine which dries up runny noses and helps you sleep

Taken before bedtime Night Nurse® helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough

Uses / Instructions

Adults and children aged 12 years and over

For oral use only. Fill the measuring cup to the 20ml mark. Take one 20ml dose (four teaspoons) at bedtime.

Only take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist.

  • Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.
  • Do not take if you are under 12 years.
  • Do not exceed the recommended dose.

Elderly

Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.

Warnings

Contains paracetamol. Do not take with any other paracetamol-containing products. Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.Immediate medical advice should be sought in the event of an overdose, even if you feel well. Alcohol should be avoided.

Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice.

Side Effects

Night Nurse comes with a range of potential side effects including:

  • drowsiness
  • dry mouth
  • dizziness
  • blurred vision
  • difficulty concentrating
  • skin rash
  • difficulty passing urine
  • gut problems (such as abdominal pain, diarrhea, constipation and nausea).

Everyone is unique and as a result you could experience one of these symptoms, a number of these symptoms or none of them. If you have any questions about taking Night Nurse, discuss them with your GP.

Ingredients

Each 20ml dose of Night Nurse Liquid contains: Active Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg. Other ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.

Reviews

There are no reviews yet.

Be the first to review “Night Nurse Cold Remedy”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsNight Nurse Cold Remedy removeFluconazole 150mg capsules (Thrush) removeParacetamol 500mg Caplets removeVitamin D3 1000IU removePhenergan 25mg tablets removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) remove
NameNight Nurse Cold Remedy removeFluconazole 150mg capsules (Thrush) removeParacetamol 500mg Caplets removeVitamin D3 1000IU removePhenergan 25mg tablets removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) remove
Imagephenergan 25mg tablets
SKU40947510216697
Rating
Price£8.49£1.89£1.05£1.15£9.49 £9.49
Stock

Out of stock

76 in stock

Out of stock

AvailabilityOut of stock76 in stockOut of stock
Add to cart

Read more

Add to cart

Add to cart

Add to cart

Learn More

Add to cart

WeightN/A20 kgN/AN/AN/AN/A
DimensionsN/A13 cmN/AN/AN/AN/A

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close